Affordable Access

Publisher Website

End vertices in interval graphs

Authors
Journal
Discrete Applied Mathematics
0166-218X
Publisher
Elsevier
Publication Date
Volume
21
Issue
3
Identifiers
DOI: 10.1016/0166-218x(88)90071-6

Abstract

Abstract Given an interval representation of an interval graph G, an interval is an end interval if its right (or left) endpoint is further to the right (left) of all other intervals in the collection. We characterize those vertices v in interval graphs for which there is some representation of G where the interval corresponding to v is an end interval. We also present a short proof of a characterization of homogeneously representable interval graphs.

There are no comments yet on this publication. Be the first to share your thoughts.